

Licensed pharmacy partner
Supplied by MONGKUL SOKHAPHEAP PHARMACY
GWR9+MP8, St 432, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 17:54
Contact pharmacy for pricing
Size: 120 tablet
A combination cold and flu remedy used to relieve symptoms including fever, pain, nasal congestion, runny nose, sneezing, and cough.
Adults and children 12 years and over: 1β2 tablets every 6β8 hours as needed. Do not exceed 4 doses in 24 hours. Not recommended for children under 12 without medical advice.
Similar medicines from MONGKUL SOKHAPHEAP PHARMACY

APPETINE Vitamine SYRUP 100ml
MONGKUL SOKHAPHEAP PHARMACY
Contact pharmacy for pricing

BOSKA Paracetamol 500mg + Caffeine 30mg
MONGKUL SOKHAPHEAP PHARMACY
Contact pharmacy for pricing

AMOKLAVIN-BID Amoxicillin 200mg + Clavulanic acid 28mg
MONGKUL SOKHAPHEAP PHARMACY
Contact pharmacy for pricing

Nansil C-100 Dichlorobenzyl alcohol 1.2mg + Amylmetacresol 0.6mg + Vitamin C 100mg
MONGKUL SOKHAPHEAP PHARMACY
Contact pharmacy for pricing